# SDR IPXA2025102158491

- Difficulty date: October 8, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788208
- Condition: Corroded
- Location: Ozne 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - SEAT TRACK WITH CORROSION AT FR67 Y0.  INSTALLED NEW SEAT TRACK BTW FR66-FR67 AND FR68-69 Y0 IAW AIRBUS A300-600 SRM 53-10-16 PAG.207, FIG. 20.
